Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 103, Number 1

All articles in this issue are freely accessible.

Scalar-reflexive rings
Don Hadwin and Jeanne Wald Kerr.
Proc. Amer. Math. Soc. 103 (1988), 1-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938634
On continued fractions of given period
Christian Friesen.
Proc. Amer. Math. Soc. 103 (1988), 9-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938635
Embedding of $U_{𝜔}$-groups in $D_{𝜔}$-groups
Charles Cassidy.
Proc. Amer. Math. Soc. 103 (1988), 15-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938636
Faithful abelian groups of infinite rank
Ulrich Albrecht.
Proc. Amer. Math. Soc. 103 (1988), 21-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938637
The Schur subgroup of the Brauer group of cyclotomic rings of integers
C. Riehm.
Proc. Amer. Math. Soc. 103 (1988), 27-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938638
On the number of components of a graph related to character degrees
O. Manz, R. Staszewski and W. Willems.
Proc. Amer. Math. Soc. 103 (1988), 31-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938639
Algebraic monoids whose nonunits are products of idempotents
Mohan S. Putcha.
Proc. Amer. Math. Soc. 103 (1988), 38-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938640
Algebraic cycles and intersection homology
Shoji Yokura.
Proc. Amer. Math. Soc. 103 (1988), 41-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938641
The middle annihilator conjecture for embeddable rings
C. Dean.
Proc. Amer. Math. Soc. 103 (1988), 46-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938642
Matrix representations of Artin groups
Craig C. Squier.
Proc. Amer. Math. Soc. 103 (1988), 49-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938643
Class groups of rank one semisimple monoids
Lex E. Renner.
Proc. Amer. Math. Soc. 103 (1988), 54-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938644
Existence of generalized homoclinic orbits for one parameter families of flows
Konstantin Mischaikow.
Proc. Amer. Math. Soc. 103 (1988), 59-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938645
The spaces $H^{p}(B_{n}), 0<p<1,$ and $B_{pq}(B_{n}),0<p<q<1,$ are not locally convex
Ji Huai Shi.
Proc. Amer. Math. Soc. 103 (1988), 69-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938646
Chain-preserving diffeomorphisms and CR equivalence
Jih Hsin Chêng.
Proc. Amer. Math. Soc. 103 (1988), 75-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938647
Plurisubharmonic functions outside compact sets
Urban Cegrell.
Proc. Amer. Math. Soc. 103 (1988), 81-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938648
The Fenchel-Moreau theorem for set functions
Hang-Chin Lai and Lai-Jui Lin.
Proc. Amer. Math. Soc. 103 (1988), 85-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938649
Two mixed Hadamard type generalizations of Heinz inequality
Takayuki Furuta.
Proc. Amer. Math. Soc. 103 (1988), 91-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938650
Representation theory of $U_{1}(H)$
Robert P. Boyer.
Proc. Amer. Math. Soc. 103 (1988), 97-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938651
Small systems convergence and metrizability
Roy A. Johnson, Jerzy Niewiarowski and Tadeusz Świątkowski.
Proc. Amer. Math. Soc. 103 (1988), 105-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938652
Strong unicity of best approximations in $L_{∞}(S,Σ,𝜇)$
Ryszard Smarzewski.
Proc. Amer. Math. Soc. 103 (1988), 113-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938653
On semiregular points of the Martin boundary
Aurel Cornea and Peter A. Loeb.
Proc. Amer. Math. Soc. 103 (1988), 117-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938654
Complex interpolating polynomials
A. K. Varma.
Proc. Amer. Math. Soc. 103 (1988), 125-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938655
Weak-star generators of $Z^{n},n≥1,$ and transitive operator algebras
Mohamad A. Ansari.
Proc. Amer. Math. Soc. 103 (1988), 131-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938656
More on the differentiability of convex functions
Maria Elena Verona.
Proc. Amer. Math. Soc. 103 (1988), 137-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938657
Approximation by operators with fixed nullity
Richard Bouldin.
Proc. Amer. Math. Soc. 103 (1988), 141-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938658
The validity of Beurling theorems in polydiscs
V. Mandrekar.
Proc. Amer. Math. Soc. 103 (1988), 145-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938659
Solutions with compact support of the porous medium equation in arbitrary dimensions
Michiaki Watanabe.
Proc. Amer. Math. Soc. 103 (1988), 149-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938660
A characterization of nonlinear semigroups with smoothing effect
Michiaki Watanabe.
Proc. Amer. Math. Soc. 103 (1988), 153-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938661
A Runge theorem for harmonic functions on closed subsets of Riemann surfaces
Thomas Bagby.
Proc. Amer. Math. Soc. 103 (1988), 160-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938662
Weighted norm inequalities for Bochner-Riesz spherical summation multipliers
Kenneth F. Andersen.
Proc. Amer. Math. Soc. 103 (1988), 165-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938663
Integral inequalities of Hardy and Poincaré type
Harold P. Boas and Emil J. Straube.
Proc. Amer. Math. Soc. 103 (1988), 172-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938664
Martin boundaries of Denjoy domains
Shigeo Segawa.
Proc. Amer. Math. Soc. 103 (1988), 177-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938665
Degrees of constant-to-one factor maps
Paul Trow.
Proc. Amer. Math. Soc. 103 (1988), 184-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938666
On blow up of solutions of nonlinear evolution equations
Philip Korman.
Proc. Amer. Math. Soc. 103 (1988), 189-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938667
On the Marchaud-type inequality
Z. Ditzian.
Proc. Amer. Math. Soc. 103 (1988), 198-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938668
The density of extreme points in complex polynomial approximation
András Kroó and E. B. Saff.
Proc. Amer. Math. Soc. 103 (1988), 203-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938669
Total paracompactness and Banach spaces
Francisco Gallego Lupiañez.
Proc. Amer. Math. Soc. 103 (1988), 210-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938670
The operator $id/dx,$ on $C[0,1],$ is $C^{1}$-scalar
Ralph deLaubenfels.
Proc. Amer. Math. Soc. 103 (1988), 215-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938671
Point singularities and conformal metrics on Riemann surfaces
Robert C. McOwen.
Proc. Amer. Math. Soc. 103 (1988), 222-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938672
The Franklin system as Schauder basis for $L^{p}_{𝜇}[0,1]$
Robert E. Zink.
Proc. Amer. Math. Soc. 103 (1988), 225-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938673
Cesàro convergence of martingale difference sequences and the Banach-Saks and Szlenk theorems
Francisco J. Freniche.
Proc. Amer. Math. Soc. 103 (1988), 234-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938674
The Faber transform and analytic continuation
Elgin Johnston.
Proc. Amer. Math. Soc. 103 (1988), 237-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938675
An application of Banach limits
Z. U. Ahmad and Mursaleen.
Proc. Amer. Math. Soc. 103 (1988), 244-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938676
An asymptotic fixed point theorem for a locally convex space
T. A. Burton and D. P. Dwiggins.
Proc. Amer. Math. Soc. 103 (1988), 247-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938677
Polynomially moving ergodic averages
Mark Schwartz.
Proc. Amer. Math. Soc. 103 (1988), 252-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938678
Homogeneous polynomials on the ball of $C^{2}$
Josip Globevnik.
Proc. Amer. Math. Soc. 103 (1988), 255-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938679
Weak $(1,1)$ boundedness of singular integrals with nonsmooth kernel
Steve Hofmann.
Proc. Amer. Math. Soc. 103 (1988), 260-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938680
Horizontal holomorphic curves in $Sp(n)$-flag manifolds
Kichoon Yang.
Proc. Amer. Math. Soc. 103 (1988), 265-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938681
The logically simplest form of the infinity axiom
Franco Parlamento and Alberto Policriti.
Proc. Amer. Math. Soc. 103 (1988), 274-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938682
The cardinality of reduced power set algebras
Alan D. Taylor.
Proc. Amer. Math. Soc. 103 (1988), 277-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938683
Two theorems on truth table degrees
R. G. Downey.
Proc. Amer. Math. Soc. 103 (1988), 281-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938684
A proportionality principle for partitioning problems
Theodore P. Hill.
Proc. Amer. Math. Soc. 103 (1988), 288-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938685
Spaces every quotient of which is metrizable
A. J. Jayanthan and V. Kannan.
Proc. Amer. Math. Soc. 103 (1988), 294-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938686
Finite-dimensional complement theorems: examples and results
R. B. Sher and G. A. Venema.
Proc. Amer. Math. Soc. 103 (1988), 299-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938687
More nondevelopable spaces in $MOBI$
J. Chaber.
Proc. Amer. Math. Soc. 103 (1988), 307-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938688
Random trees in random graphs
E. A. Bender and N. C. Wormald.
Proc. Amer. Math. Soc. 103 (1988), 314-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938689
Enumerating $2$-cell imbeddings of connected graphs
Bruce P. Mull, Robert G. Rieper and Arthur T. White.
Proc. Amer. Math. Soc. 103 (1988), 321-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938690
On Gauss’s first proof of the fundamental theorem of algebra
S. M. Gersten and John R. Stallings.
Proc. Amer. Math. Soc. 103 (1988), 331-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938691
Fixed points of automorphisms of finitely generated free groups
Simon Thomas.
Proc. Amer. Math. Soc. 103 (1988), 333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938692
Correction to: “The singular cohomology of the inverse limit of a Postnikov tower is representable” [Proc. Amer. Math. Soc. 98 (1986), no. 4, 649–654; MR0861769 (87m:55024)]
Jerzy Dydak and Ross Geoghegan.
Proc. Amer. Math. Soc. 103 (1988), 334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938693